# SDR 2001UALA00185

- Difficulty date: February 21, 2001
- Submitted: March 15, 2001
- Operation: Air carrier
- Aircraft: N7288U
- Make and model: Boeing 727222
- Aircraft serial: 21566
- Aircraft time: 63,934 hours, 36,458 cycles
- Engine: Pwa JT8D15
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD FLAP IS DELAMINATED AND LEFT INBOARD FORE FLAP UPPER SURFACE IS CHAFED.  REMOVED AND REPLACED RIGHT INBOARD FLAP PER MM 27-51-04.  REPAIRED LEFT INBOARD FORE FLAP PER GN MM 1-0-1-66.
